| Model Number |
8253002 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 8253200, serial/lot #: (b)(6), ubd: 01-jan-2049, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during set-up, the unit does not read data from the patient's electrodes on the nerve sensor monitor.There was no patient impact.
Additional Manufacturer Narrative
H3: analysis of the unit was completed and concluded that the nim-response 3.0 is received in good cosmetic condition.No anomalies found ; customer's complaint not confirmed.H6: codes updated, previously applied codes fdm b17, fdr c20 and fdc d16 are no longer applicable and fdm b01, fdr c19 and fdc d1102 is now applicable.For product id: 8253200, serial/lot #: (b)(6), ubd: 01-jan-2049, udi#: (b)(4).H6: codes updated, previously applied codes fdc d16 is no longer applicable and fdc d1102 is now applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.